Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (12): 1609-1616    DOI: 10.1007/s10114-017-7118-y
Articles Current Issue| Next Issue| Archive| Adv Search |
Complementary Inequalities to Improved AM-GM Inequality
Hamid Reza MORADI, Mohsen Erfanian OMIDVAR
Department of Mathematics, Mashhad Branch, Islamic Azad University, Mashhad, Iran

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7